A finiteness theorem for Riemannian submersions

Tom 57 / 1992

Paweł Walczak Annales Polonici Mathematici 57 (1992), 283-290 DOI: 10.4064/ap-57-3-283-290

Streszczenie

Given some geometric bounds for the base space and the fibres, there is a finite number of conjugacy classes of Riemannian submersions between compact Riemannian manifolds.

Autorzy

  • Paweł Walczak

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek